Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Any 3-manifold 1-dominates at most finitely many 3-manifolds of $S^3$-geometry
HTML articles powered by AMS MathViewer

by Claude Hayat-Legrand, Shicheng Wang and Heiner Zieschang PDF
Proc. Amer. Math. Soc. 130 (2002), 3117-3123 Request permission

Abstract:

Any 3-manifold 1-dominates at most finitely many 3-manifolds supporting $S^3$ geometry.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55M25, 54C05, 57M05
  • Retrieve articles in all journals with MSC (2000): 55M25, 54C05, 57M05
Additional Information
  • Claude Hayat-Legrand
  • Affiliation: Department of Mathematics, University of Sabatier, Toulouse 31062, France
  • Email: hayat@picard.ups-tlse.fr
  • Shicheng Wang
  • Affiliation: Department of Mathematics, Peking University, Beijing 100871, People’s Republic of China
  • Email: wangsc@math.pku.edu.cn
  • Heiner Zieschang
  • Affiliation: Department of Mathematics, Ruhr University, Bochum 44780, Germany
  • Email: marlene.schwarz@rz.ruhr-uni-bochum.de
  • Received by editor(s): November 17, 2000
  • Received by editor(s) in revised form: May 23, 2001
  • Published electronically: March 14, 2002
  • Additional Notes: The second author was partially supported by MSTC and Outstanding Youth Fellowships of NSFC
  • Communicated by: Ronald A. Fintushel
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 130 (2002), 3117-3123
  • MSC (2000): Primary 55M25, 54C05, 57M05
  • DOI: https://doi.org/10.1090/S0002-9939-02-06438-9
  • MathSciNet review: 1908938